Glaucoma is a serious eye diseases. If you let it untreated, it is possible cause vision loss. Besides, people suffered from glaucoma can also causes pain in the eyes sometimes. And according to The Times Of India, Prolonged and unsupervised use of steroid eye drops can result in steroid-induced glaucoma. So, if you often use steroid eye drops, you'd better consult an eye doctor for the sake of your eyes.
First of all,u need to know that steroid eye drops r mainly used to cure ur eye inflammation and sometimes even eye irritation.And I have never heard that it can even cause glaucoma.Just eye drops will not make ur situation as bad as that.U just need to take it easy.Besides,I am so sorry to tell u that once u get glaucoma,u need to be prepared to face it all ur lifetime.A lot of people think that this disease can be cured in such a short time while this saying is totally wrong.If u want tp defeat this,u need courage as well as patience.